Open Access Open Access  Restricted Access Subscription or Fee Access

On Confidence Bounds for the Parameter of a Uniform Type Distribution

Shantilal R. Patel, Suryakant G. Parekh


In this paper we have constructed confidence bounds for the parameter of a uniform type truncated distribution. Using the distribution of order statistic, Uniformly Most Powerful (UMP) test has been developed for testing two-sided alternatives of the parameter. Since the confidence bounds and acceptance region of the test are convertible for each other, the confidence bounds have been obtained. Further by using Likelihood Ratio Test (LRT) principle, test and confidence bounds have been established.


Confidence bounds, LRT principle, Truncated parameter, UMP test, Uniform distribution.

Full Text:



Lehmann E.L. Testing Statistical Hypotheses, springer, New York: 2005

Engelhard, M. and Bain, L. J. Uniformly most powerful unbiased tests on the scale parameter of a gamma distribution with a nuisance shape parameter. Technometric, 1977; 2: 77-81p

Keating, J. P., Glaser, R. E. and Ketchum, N. Testing of hypotheses about the shape parameter of a gamma distribution. Technometric, 1990; 32; 67-82p.

Kambo, N. S. and Awad, A. M. Testing of equality of location parameters of k exponential distributions. Comm. Statist. Theory Methods, 1985; 14, 567-585p.

Bayoud, H. A. and Kittaneh, O. A. Testing of equality of Two Exponential Distributions. Communications in Statistics-Simulation and Computation, 2016; 47(7), 2249-2256p.

Patel, S.R. On Uniformly Most Powerful Tests for truncated parameters of several one-truncation Parameter Family of Distributions, Research and Review: Journal of Statistics.2019; 8(2), 01-09p.

Patel, S.R. Asymptotic tests for truncation parameters of several one-truncation parameter family of distributions. Research and Review; Journal of Statistics; 2018; 7(2), 35-41p

Patel, S.R. Asymptotic tests for parameters of K independent modified exponential distributions. Research and Review; Journal of Statistics; 2018; 7(3), 37-40p

Patel, S.R. on asymptotic testing of equality of parameters of K exponential family of distributions. International Journal of Scientific research in mathematical and statistical sciences. 2018; 5(6): 177-182p.


  • There are currently no refbacks.